Wildfire, Haskell
- When
- December 1, 12:00 PM CST to December 31, 10:00 PM CST
- Where
- Haskell forecast zone
- Reported by
- NEWSPAPER
- Coordinates
- 35.225, -95.117 (the zone’s center; the record gives no point)
The Oklahoma Forest Service reported that 2200 acres of the land they are in charge of in southeast Oklahoma burned during the month of December.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
The Oklahoma Forest Service reported that 2200 acres of the land they are in charge of in southeast Oklahoma burned during the month of December.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Dec 1, 2:54 AM CST, 9 hours 6 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
254 AM CST THU DEC 1 2005
.DISCUSSION...
CURRENTLY WATCHING SOME LIGHT SHOWERS QUICKLY MOVING EAST ACROSS NW
AR THIS MORNING OUT AHEAD THE A COLD FRONT THAT IS CURRENTLY MOVING
ACROSS THE AREA. MORE CLOUDS(AND LIGHT RAIN) THAN EXPECTED...BUT
NEITHER SHOULD BE AN ISSUE LATER THIS MORNING. BREEZY NORTHWEST
WINDS BEHIND FRONT WILL SUBSIDE BY AFTERNOON FORM WEST TO EAST AS
THE SURFACE HIGH SETTLES OVERHEAD. AREA WILL QUICKLY TRANSITION TO A
LIGHT SELY SFC FLOW BY FRIDAY MORNING..LIGHT WINDS AND VERY DRY AIR
IN PLACE WILL ALLOW FOR A CHILLY NIGHT TONIGHT AREAWIDE. WARMER
TEMPS IN STORE FOR FRIDAY AS ANOTHER LOW PRESSURE SYSTEM ORGANIZES
IN THE VICINITY OF THE LEE OF THE ROCKIES. FIRE DANGER WILL CONTINUE
TO BE A CONCERN GIVEN THE ONCE AGAIN GIVEN BREEZY CONDITIONS AND
WARMER TEMPERATURES EXPECTED. WILL GO AHEAD AND ISSUE A FIRE WEATHER
WATCH FOR FRIDAY INCLUDING ALL BUT WC AR FOR NOW.
IT LOOKS LIKE EARLY LOW TEMPS ARE A POSSIBILITY ACROSS NW AR AS
TEMPERATURES RISE FRIDAY NIGHT AS WARMER AIR GETS PULLED UP
IMMEDIATELY AHEAD THE SURFACE LOW. AN UPPER WAVE TRAVERSING THE HIGH
PLAINS WILL PUSH THE ATTENDANT COLD FRONT THROUGH SATURDAY....WHERE
TEMPS ACROSS THE SOUTH COULD BE QUITE WARM DEPENDING ON THE TIMING
OF THE FRONT. COOL AIRMASS SETTLES IN THE AREA SUNDAY THROUGH
TUESDAY WITH SLOWLY MODERATING AFTERNOON HIGH TEMPS. NEXT FRONT
APPROACHES TUESDAY NIGHT...AND IT APPEARS AS FAR AS TEMPS GO NOW IS
FALLING IN LINE WITH THE PREFERRED ECMWF. HOWEVER IT DOES BREAK OUT
PRECIP WEDNESDAY IN ASSOCIATION WITH A DEVELOPING UPPER SYSTEM
DEPICTED DIVING OUT OF THE ROCKIES. GIVEN THE INCONSISTENCIES AS OF
LATE WITH THE GFS...WONT ADD POPS FOR WEDNESDAY FOR
NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 45 24 54 42 / 0 0 10 10
FSM 49 25 54 42 / 0 0 10 10
MLC 48 26 57 46 / 0 0 10 10
BVO 42 17 53 35 / 0 0 10 10
FYV 41 18 52 38 / 0 0 10 10
BYV 42 18 49 37 / 0 0 10 10
MKO 46 26 53 42 / 0 0 10 10
MIO 42 19 49 37 / 0 0 10 10
F10 45 27 55 44 / 0 0 10 10
HHW 52 30 59 48 / 0 0 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR OKZ049-
OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FIRE WEATHER WATCH FROM 9 AM FRIDAY TO 6 PM FRIDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011.
&&
SHORT TERM FORECASTER ID= 4
LONG TERM FORECASTER ID= 23HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 AM CST THU DEC 1 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 AM CST THU DEC 1 2005 ...FIRE WEATHER WATCH IN EFFECT FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. DISCUSSION... SURFACE HIGH PRESSURE WILL SETTLE INTO THE AREA BEHIND A DEPARTING COLD FRONT THAT MOVED ACROSS THE AREA DURING THE NIGHT. NORTHWESTERLY SURFACE WINDS BEHIND THE FRONT WILL GRADUALLY DIMINISH THROUGH THE MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE HIGH PRESSURE SYSTEM SETTLING INTO THE AREA TODAY WILL QUICKLY MOVE OFF TO THE EAST TONIGHT. THIS WILL ALLOW INCREASING SOUTHERLY WINDS AND WARMER TEMPERATURES TO RETURN TO THE AREA ON FRIDAY. THESE CONDITIONS COMBINED WITH THE CONTINUED DRY WEATHER WILL AGAIN LEAD TO AN ELEVATED FIRE DANGER SITUATION FOR THE AREA. A FIRE WEATHER WATCH IS IN EFFECT FOR THE AREA ON FRIDAY. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT PERSONNEL SHOULD CONTINUE TO CLOSELY MONITOR LATER FORECASTS FOR INCREASING FIRE WEATHER CONCERNS FOR FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The national radar mosaic for the moment the first event began.
4 wildfire. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, December 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5483605, 5483606, 5483607, 5483608.